|Side effects to Truvada with Viracept.
Oct 11, 2005
My doctor seems to think that I am crazy! I have been taking Truvada with Viracept for the past 9 months. Since then I have been having weird side effects, has any one mentions getting scars, and blotching on their face due to this medication? My blood counts are good but I am very depress over the scaring that is starting to happen to my face. I had the same doctor for 5 yrs. I also have this pounding headache on the right side of my temple, which now has a blotch there. Can you help me in what to tell my doc. or should I change Meds or Doc?
| Response from Dr. Pierone
Hello and thanks for posting. Usually scarring of the skin is preceded by either trauma or inflammation of the skin. The blotches that you describe could be skin inflammation, hard to know without seeing them. Headaches can certainly be a medication-related side effect. Regardless, new troubling symptoms on a HAART regimen should be considered drug related until or unless proven otherwise. It sounds like at the least you should have a second opinion about these symptoms if you doctor is not addressing the issue. You may need a treatment interruption to sort things out as well. Let us know how things turn out. Best of luck to you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.